Announcement

Collapse
No announcement yet.

Trying Topamax to the mix

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • dancemomof2
    replied
    Vicki, the weird feeling did go away within a few days. It wasn't a bad feeling kindy a slight tingly feeling that I had.

    Leave a comment:


  • Vicki
    replied
    Well, I started the Topamax, 50mg. I feel a bit weird! I wish he would have started me at 25mg.(I'd like to hal the pill but the package insert says not to) I don't have any pain but not sure I like how I feel. I had a panic attack last night after I took it, also I have a slight headache and just generally sick feeling. The pharmacist said it would take a few days to adjust. I don't know if I will be able to stand it a few days. Has anyone else started out at 50mg? Just wondering if anyone is feeling any side effects. -vicki

    Leave a comment:


  • dancemomof2
    replied
    Thanks Moonheart,
    You know men really never grow up and need just as much mothering as the kids do.

    Leave a comment:


  • tigger_gal
    replied
    you know I emailed him and sent him the link to this thread, but, don't know if he got the email, you know how it goes to the office and god knows who may get it and it may get lost. or he may have replied and it went in my spam and I missed it. I will do some research and go and talk to my reg md.

    Leave a comment:


  • Moonheart
    replied
    Leslie,

    I just noticed that you list being mom to your kids, furbabies, and also your husband Rick. That's so cute!

    Leave a comment:


  • Moonheart
    replied
    Tig hon, there are even studies now showing it's efficacy for IC. Can someone help find something so that she can take it to her doctor? It works wonders, and maybe we could send you some letters or something?

    I know it would help you out hon, I wish there was something I could do. Even my mom ( who doesn't have IC ) asked her doc for it for weight loss or something and she got it right away!

    Leave a comment:


  • tigger_gal
    replied
    I asked my doctor about taking this med for my pain and flairs and he said it was an anti-psychotic, and did not think that I should take it.
    Everyone please note the first thing to know about the stim is that is not at all for pain. I still have bladder pain and flairs.

    Leave a comment:


  • dancemomof2
    replied
    Interstim is not for pain control and that flares are still going to happen and that is why I am trying the Topamax for. I have had total success with Interstim.
    Last edited by Sarojini; 06-15-2007, 11:47 AM.

    Leave a comment:


  • deborah bush
    replied
    I hope that the topamox helps you. Have a nice weekend.

    Deborah Bush
    Last edited by Sarojini; 06-15-2007, 11:46 AM. Reason: To prevent an argument on the boards.

    Leave a comment:


  • dancemomof2
    replied
    I am staying on the 20 mg of Elavil for now with the Topamax, I tried to wean to 10mg and my symptoms started to increase so I am staying on the 20 mg for now where I was doing super at better then I have felt in a long time.

    Leave a comment:


  • leelee88
    replied
    I believe there are some still on elavil with Topamax maybe they will chime in and let you know, but im sure your dr would not have gave you both if he did not think it was safe..

    Ronda

    Leave a comment:


  • Vicki
    replied
    I was wondering if anyone is taking the topamax with elavil? My doc said since I only take 20mg of elavil it would be fine to continue it along with the topamax. The drug info sheet from the pharmacy says not to take it with elavil so I don't know what to do. I sure hope it helps me. I had to stop the elmiron because of hairloss issues. I was doing quite well on it. -Vicki

    Leave a comment:


  • deborah bush
    replied
    Violet I do not have any problems with frequency? It takes about 2 to 3 weeks before you now any difference. I hope it works for you.

    Deborah Bush

    Leave a comment:


  • Moonheart
    replied
    Something that people need to realize is that alot of these side effects that are included are also the ones that are experienced by the groups that were given placebo. It's best to study up on these things for oneself and not just take the opinions of other people, myself included.

    Also, people who are hyper-sensitive to drugs, also can be hyper-sensitive to suggestion as well. I'm not saying anyone is here, just that it can happen. I know many people who when they hear of a side effect, they get that side effect before the drug has even taken effect. So please, use caution in all that you hear, read, and experience.

    Leave a comment:


  • feresp497
    replied
    D. Bush, Hi, I took 50 mg this morning then a few hrs later I took another 50mg the pain was just terrible . I feel better now but I have lots of frequency. I just took an enablex for frequency I hope it helps. Did you ever have that problem? I guess I'm going to have to give up my one cup of coffee in the morning. How long before the 100mg really stared to work fore you? I know everyone is diffidence. I am also a severe case because i have a hunner ulcer. thank you violet

    Leave a comment:

Working...
X